# SDR IPXA2024061488935

- Difficulty date: May 21, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N422UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25324
- Aircraft time: 35,092 hours, 22,985 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tee Angle
- Part number: UP149N75594
- Condition: Corroded
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H STA. 1040-1060 LBL 20 T-CHORD HAS CORROSION. DOT 33-013 INSTALLED T-CHORD IAW  SRM 51-40-02,P/N FASTENERS BACB30NX6K3 BATCH 0004216302, COLLAR HI-LOCK P/N HL79-6 BATCH 0004255765.
